Detail publikace

Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.

Originální název

Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.

Anglický název

Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.

Jazyk

en

Originální abstrakt

The purpose of this contribution is to develop a controllability method for linear discrete systems with constant coefficients and with pure delay. To do this, a representation of solutions with the aid of discrete matrix delayed exponential is used. Such approach leads to new conditions of controllability. Except for a criterion of relative controllability a control function is constructed as well.

Anglický abstrakt

The purpose of this contribution is to develop a controllability method for linear discrete systems with constant coefficients and with pure delay. To do this, a representation of solutions with the aid of discrete matrix delayed exponential is used. Such approach leads to new conditions of controllability. Except for a criterion of relative controllability a control function is constructed as well.

BibTex


@article{BUT47629,
  author="Josef {Diblík} and Denys {Khusainov} and Miroslava {Růžičková}",
  title="Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.",
  annote="The purpose of this contribution is to develop a controllability method for linear discrete systems with constant coefficients and with pure delay. To do this, a representation of solutions with the aid of discrete matrix  
delayed exponential is used. Such approach leads to new conditions of controllability. Except for a criterion of relative controllability a control function is constructed as well.",
  chapter="47629",
  journal="SIAM JOURNAL ON CONTROL AND OPTIMIZATION",
  number="3",
  volume="47(2008)",
  year="2008",
  month="may",
  pages="1140--1149",
  type="journal article - other"
}